Table of Contents
ISRN Astronomy and Astrophysics
Volume 2011 (2011), Article ID 749396, 5 pages
http://dx.doi.org/10.5402/2011/749396
Research Article

Varieties of Parametric Classes of Exact Solutions in General Relativity Representing Static Fluid Balls

Department of Mathematics, National Defence Academy, Khadakwasla, Pune 411023, India

Received 4 November 2011; Accepted 18 December 2011

Academic Editor: H. Zhao

Copyright © 2011 Neeraj Pant. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Neeraj Pant, “Varieties of Parametric Classes of Exact Solutions in General Relativity Representing Static Fluid Balls,” ISRN Astronomy and Astrophysics, vol. 2011, Article ID 749396, 5 pages, 2011. doi:10.5402/2011/749396